# SDR ASOA2012112802546

- Difficulty date: October 23, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 17,814 hours, 16,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD SIDE POST SUPPORT FITTING IS CRACKED.   R & R SIDE POST SUPPORT FITTING IAW SRM 51-42-21.
